中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Massive quasinormal modes of a Schwarzschild-de Sitter black hole with a global monopole
作者: Chang, Jia-Feng ;  Shen, You-Gen
刊名: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
出版日期: 2006
卷号: 45, 期号:12, 页码:2357-2376
关键词: WKB APPROACH ;  SPACE
学科分类: Physics
通讯作者: Shen, YG , Chinese Acad Sci, Shanghai Astron Observ, 80 Nandan Rd, Shanghai 200030, Peoples R China
部门归属: Chinese Acad Sci, Shanghai Astron Observ, Shanghai 200030, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Natl Astron Observ, Beijing 100012, Peoples R China; Chinese Acad Sci, Grad Sch, Beijing 100039, Peoples R China
英文摘要: Using the WKB approximation, we evaluate both the massless and massive scalar and Dirac fields quasinormal modes (QNMs) of a Schwarzschild-de Sitter black hole. The result shows that the field with higher masses and larger cosmological constant lambda will decay more slowly. We also found that the global monopole is similar to a factor to modify the kappa of Dirac field or l of scalar field, where kappa is the angular momentum number of Dirac field, and l is the angular momentum number of scalar field.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000242608200011
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5848
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Massive quasinormal modes of a Schwarzschild-de Sitter black hole with a global monopole.pdf(349KB)----开放获取View Download

Recommended Citation:
Chang, Jia-Feng,Shen, You-Gen. Massive quasinormal modes of a Schwarzschild-de Sitter black hole with a global monopole[J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,2006,45(12):2357-2376.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Chang, Jia-Feng]'s Articles
 [Shen, You-Gen]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Chang, Jia-Feng]‘s Articles
 [Shen, You-Gen]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Massive quasinormal modes of a Schwarzschild-de Sitter black hole with a global monopole.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace